References of "Expositiones Mathematica"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailRevisiting Poincaré's Theorem on presentations of discontinuous groups via fundamental polyhedra
Jespers, E.; Kiefer, Ann UL; del Río, Á.

in Expositiones Mathematica (2015), 33(4), 401--430

We give a new self-contained proof of Poincaré's Polyhedron Theorem on presentations of discon- tinuous groups of isometries of a Riemann manifold of constant curvature. The proof is not based on the ... [more ▼]

We give a new self-contained proof of Poincaré's Polyhedron Theorem on presentations of discon- tinuous groups of isometries of a Riemann manifold of constant curvature. The proof is not based on the theory of covering spaces, but only makes use of basic geometric concepts. In a sense one hence obtains a proof that is of a more constructive nature than most known proofs. [less ▲]

Detailed reference viewed: 47 (2 UL)
Full Text
Peer Reviewed
See detailHarmonic Analysis of Weighted LP-Algebras
Kuznetsova, Yulia; Molitor-Braun, Carine UL

in Expositiones Mathematica (2012), 30(2), 124-153

Detailed reference viewed: 79 (19 UL)